# SDR UPS804290

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND DELAMINATION AT THE INBOARD LOWER SIDE OF THE LEFT WING, NR 1 SPOILER. MAINTENANCE REPLACED THE SPOILER IAW MM 27-61-01.
